MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA ANATOMICAL SHOULDER SYSTEM HC PEGGED GLENOID 48; SHOULDER GLENOID

MEDACTA INTERNATIONAL SA ANATOMICAL SHOULDER SYSTEM HC PEGGED GLENOID 48; SHOULDER GLENOID
Model Number 04.01.0132
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 02.Sept.2021: lot 1901917: (b)(4) items manufactured and released on 18-june-2019.Expiration date: 2024-june-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without other similar reported event.Additional devices involved in the event: anatomical shoulder system 04.01.0182 short humeral diaphysis - cementless - 9 (k180089) lot.1907753.Lot 1907753: (b)(4) items manufactured and released on 31-oct-2019.Expiration date: 2024-oct-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without other similar reported events.Anatomical shoulder system 04.01.0026 humeral anatomical metaphysis - cementless - 135° - 9 (k170910) lot.1905776.Lot 1905776: (b)(4) items manufactured and released on 28-nov-2019.Expiration date: 2024-nov-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without other similar reported events.Anatomical shoulder system 04.01.0094 metal humeral head ø48 (k170910) lot.1811915.Lot 1811915: (b)(4) items manufactured and released on 10-apr-2019.Expiration date: 2024-apr-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without other similar reported events.Anatomical shoulder system 04.01.0089 double eccenter (k170910) lot.2001146.Lot 2001146: (b)(4) items manufactured and released on 07-jul-2020.Expiration date: 2025-jun-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without other similar reported events.
 
Event or Problem Description
8 months after the primary surgery the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout, removed all components and implanted an antibiotic spacer.The surgery was completed successfully.

Brand Name
ANATOMICAL SHOULDER SYSTEM HC PEGGED GLENOID 48
Common Device Name
SHOULDER GLENOID
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12506482
Report Number3005180920-2021-00759
Device Sequence Number3598174
Product Code KWS
UDI-Device Identifier07630040713276
UDI-Public07630040713276
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K170910
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/02/2024
Device Model Number04.01.0132
Device Catalogue Number04.01.0132
Device Lot Number1901917
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2021
Initial Report FDA Received Date09/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;